MathSciNet Relay Station
MathSciNet bibliographic data
MR605656 55Q40
Selick, Paul A decomposition of $\pi \sb\ast (S\sp{2p+1};\,{\bf Z}/p{\bf Z})$. Topology 20 (1981), no. 2, 175–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement